The Open UniversitySkip to content
 

Items Authored or Edited by Anthony Forbes

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: C | F
Number of items: 5.

C

Colbourn, Charles J.; Forbes, Anthony D.; Grannell, Mike J.; Griggs, Terry S.; Kaski, Petteri; Östergard, Patric R. J.; Pike, David A. and Pottonen, Olli (2010). Properties of the Steiner Triple Systems of Order 19. Electronic Journal of Combinatorics, 17(1) article no. R98.

F

Forbes, Anthony; Grannell, Mike and Griggs, Terry (2007). Distance and fractional isomorphism in Steiner triple systems. Rendiconti del Circolo Matematico di Palermo Serie II, 56, pp. 17–32.

Forbes, Anthony; Grannell, Mike; Griggs, Terry and Stanton, R. G. (2007). On the small covering numbers $g^{(5)}_1(v)$. Utilitas Mathematica, 74, pp. 77–96.

Forbes, Anthony; Grannell, Mike and Griggs, Terry (2007). The design of the century. Mathematica Slovaca, 57(5) pp. 495–499.

Forbes, Anthony; Grannell, Mike and Griggs, Terry (2005). On independent sets. Mathematica Slovaca, 55(4) pp. 375–377.

This list was generated on Thu Dec 18 23:08:10 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk